Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am I always thirsty, weak with flu like symptoms? Take lortab, norco, xanax?

Hi I am a 22 year old woman who has been dignosed with tons of health issues none of my doctors can agree on whats going on. I have bad migranes I am in the e.r. 3 times a week for a month now the migranes have been getting worse for over a year now I lose my vision completly and fall. I am always thirsty,weak,flu like symtoms I pee a lot I only drink water I drink 2 gallons a day. I also have a 15 month old son. Being so sick has prevented me from working because of the medicine I am on I cant pass the drug test and because I randomly pass out or black out for 3 to 5 mins at a time I am considered a liblity and my doctors dont want me to work either please help me. I do see a Internal med. doc, a Neuro , who has put me on Imitrex ,lortab,norco, xanax ,,vitiamD,cymbalta, topamax and none of these help I still have the same issues
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. I advise you to stop worrying about your health. it seems from your quiry that non of the tests show any reason for your worries.I advise you to consult a psychiatrist for diagnosis and treatment.
Besides i advise you some non medical procedures to follow, as divertion procedures as yoga, meditation, reading books, hearing music, if interested gardening. Look after your baby by your own self, be busy as far as possible. may difficult in the begening, but you will get accostomed.
Some diet recomendations as take more of green leafy vegetables, pulses, sprouts, milk, egg, fruits and juices to improve general health and wellbeing. These are all besides medicines.
Wishing for a quick recovery, dont watch the recovery, and thanks for calling.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor